# SDR TSAA9733329

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND LEFT OVERWING EMERGENCY EXIT LIGHT INTERMITTENT.  REPLACED POWER SUPPLY.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
